# SDR CALA2024102302704

- Difficulty date: October 17, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 29,202 hours, 10,732 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Roller
- Part number: 315A27153
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TEST FLIGHT DISCREPANCY . PILOT SQUAWK: OVERHEAD REVERSER LIGHT WITH ASSOCIATED MASTER CAUTION ILLUMINATED FOR ENGINE ONE AT APPROXIMATELY 110 KNOTS ON TAKEOFF. OVERHEAD TR LIGHT EXTINGUISED DURING DEPLOYMENT OF THRUST REVERSER ON LANDING. PERFORMED TROUBLE SHOOTING PER FIM 78-31 TASK 817 REPLACED STOW BY MECH V943189 INSP AQC063. SWITCH ROLLERS ON IB AND OB TR SLEEVES PER FORMED OPS CHECK AND SYNC LOCKING ACTUATOR INTEGRITY TEST ALL CHECKS GOOD ON #1 ENG TR. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4413 NR 24912
